T Nation

Low Energy, Fatigue, Depression. Prescribed TRT

Testosterone Total Serum - 360 ng/dL (250 - 827)
Free Testosterone - cFT 7.12
Estradiol,Serum - 25 pg/mL ( < OR = 39 pg/mL )
Thyroid Stimulating Hormone (TSH) - 0.87 mIU/L (0.4 - 4.50)
FSH - 5.1 mIU/mL (1.6-8.0)
LH - 2.3 mIU/mL (1.5-9.3)
PSA - 0.3 ng/mL (< OR = 4.0)
Hematocrit - 42.4 % ( 38.5 - 50.0)
Sex Hormone Binding Globulin - 34 nmol/L (10-50)

Hello! I am 30 years old and I have been lifting since I was 22 years old. I started experiencing depression and extreme fatigue, and have never done any type of anabolic compounds. I decided to visit a Mens Clinic to see where I stood, and was told I was on the low side of T. I’ve been prescribed 0.5 mL @ of 200 mg/ML Test Cyp weekly. Is there anything I should be on the lookout during these next few weeks to make this a seamless process?

Thanks and appreciate the help!

Welcome.

There is a lot of info in these forums to answer a lot of your questions during this process.

To answer your question in the next 6 weeks most guys will feel great with the introduction of the exogenous testosterone but then as their HPTA system shuts down (your own T making) you will feel a lull and some old symptoms may reappear as your body adjusts again. Have no fear though and stay the course. Over the following months you will feel better and better and your symptoms will subside again.

Nice the clinic started you at 100 weekly. That’s a good sign.

As watts said… Give it time. 8 weeks take labs.

Total t
Free t
Estradiol
Shbg
CBC

Once weekly injections may not be optimal, it can work for a small percentage of men but most men feel better two or more injections per week. You have no thyroid hormone testing, only thyroid stimulating hormone which isn’t a thyroid hormone at all, it’s similar to how LH stimulates the testicles to produce testosterone.

Your HPTA will likely shut down in the next couple of weeks, when it happens you will go back to feeling unwell again as your body will need to adapt to TRT and it could take weeks for that to happen.

Thanks for all the feedback, its greatly appreciated.
Should I touch base with my physician before trying 2 x 50 weekly injections? Maybe try a few weeks at 1x 100 then move onto 2 after my HPTA is shut down?

Make the change ASAP. You need weeks to stabalizes after any changes. Tell your doc, but it doesn’t matter. Sounds like he or she did not previously suggest the micrososing and that tells me they are not in the know or having current knowledge. therefore don’t wait around hoping they will agree or allow you to do so.

If you keep change protocols you will see little benefits as you need to remain in a stable state to see improvements, everytime you change the dosage, you are effectively hitting the pause button on progress for 6 weeks.

I’m not sure your physician will be any help because if that was the case, you would already be doing a twice weekly protocol.

1 Like

Just sharing my story here. When I first started 100 mg once a week, I did not feel good at all and my SHBG was high, E2 was also high. So we decided every other day subq and now I feel better, my E2 is lower, SHBG is lower, no need for AI.

I’m due for lab work soon and we might increase the TRT dosage.

Just to let you know, you must do the Sensitive Estradiol test not the regular one.

The first two-three days after the injection I felt amazing, I was told this was due to the natural testosterone + the injection soon that feeling went away because your natural production will be shut down. If you want to have kids then make sure you talk with your doctor about HCG shots.

I was also told that even with the injection you need to consume clean diet, go low on sugar and carbs and consume healthy fats.

Good luck…

1 Like

Would you say subq every 3 days is better than intra(was told to do intra)?

Been doing keto with small breaks throughout the years so I don’t think nutrition should be a problem. Thanks for the help!

I would go ahead with intra. It’s going to take time, so be patient. Change only after you see lab work numbers and talk to your doctor.